# SDR 08FDEA02320

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM REPAIR PERFORMED BY CUT OUT OF DAMAGED SILL BEAM AND REPAIR IAW SRM 53-17-18 PB 201, APPROVED BY RAS/DAHAM/4024836/2008 ISS A AND EA 6-5317-120050.
